RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1997, Volume 352, Number 2  


MATHEMATICS
Informational complexity of a local solution of Fredholm equations with analytic kernels and free terms
M. Azizov
151
Representations of general commutation relations. Asymptotics of the spectrum of three quantum Hamiltonians
V. V. Vedenyapin, O. V. Mingalev
155
Criteria for the nonemptiness of dual cores
V. A. Gurvich
159
Lebesgue points and fractional integrals
N. K. Karapetyants, A. I. Ginzburg
163
On some identities for the asymptotic behaviors of solutions of abstract equations
V. P. Maslov, O. Yu. Shvedov
167
Asymptotic analysis of a problem of elasticity theory in a layer from the standpoint of a problem of O. A. Oleĭnik
S. A. Nazarov
172

MATHEMATICAL PHYSICS
The Cauchy, the Dirichlet and some inverse problems for the single-velocity Peierls equation of radiative transfer theory in a homogeneously absorbing and scattering medium with isotropic sources
V. R. Kireitov
176
On a method for solving problems of the scattering of waves by “transparent” obstacles
A. G. Kyurkchan
180

PHYSICS
The structure of a shock wave in the presence of physico-chemical transformations
V. Yu. Velikodnyi, V. A. Bityurin
184
Plasma boundary instability and surface structure formation caused by the interaction of ultra-intence laser radiation with overdence plasma
M. F. Ivanov, A. V. Ivlev, M. G. Keidjan
187

MECHANICS
The role of porosity on the ductile flow and brittle fracture under the creep condition
R. A. Arutyunyan
190
On a property of bi-orthogonal expansions in homogeneous solutions
M. D. Kovalenko
193
A family of approximate solutions of the problem of the decay of a magnetogasdynamic discontinuity that preserve the conditions on the jumps
N. V. Pogorelov, A. Yu. Semenov
196

GEOPHYSICS
On the solution of the three-dimensional inverse potential problem. The case of algebraic and projective manifolds
I. É. Stepanova
245
On ion atmospheres and particles interaction in natural dispersions
V. I. Fedodeev
248
On the classification of seismic moment tensors, based on their isometric mapping on a sphere
S. L. Yunga
253
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020